Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES GMBH; GUIDE, SURGICAL, INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES GMBH; GUIDE, SURGICAL, INSTRUMENT
Model Number
03.120.026
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
12/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
2.5mm drill tip guide wire, 300mm.The tip of the guide wire broke off and is in patient's femoral canal.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer
(Section D)
SYNTHES GMBH
1302 wrights lane e
west chester PA 19380
MDR Report Key
19228653
Report Number
19228653
Device Sequence Number
17622140
Product Code
FZX
UDI-Device Identifier
10886982074249
UDI-Public
(01)10886982074249
Combination Product (Y/N)
N
Initial Reporter State
MI
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/04/2024
Report Date
(Section F)
01/04/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
03.120.026
Device Catalogue Number
03120026
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
12/15/2023
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/02/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
01/04/2024